# SDR CA121210004

- Difficulty date: December 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 15,857 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 9070B001801
- Condition: Failed
- Location: Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL, THE CREW REPORTED A NOSE GEAR STEERING FAIL AND WERE TOWED TO THE GATE.  REPLACED STEERING HANDWHEEL IAW AMM 32-53-05, MR BY AC17719 I/C BY AC 17846 , AND REPLACED LT RUDDER PEDAL RVDT IAW AMM 32-53-03, MR BY AC18365 I/C BY AC17846.
